Connect with others who understand.

sign up log in
About myRAteam

I Have Been Taking Cimzia Injections For About 4 Months Now And Have Experienced Some Anxiety And Moodiness..

I Have Been Taking Cimzia Injections For About 4 Months Now And Have Experienced Some Anxiety And Moodiness..

My last shots had to be delayed 2 weeks because of of an infection I had. I got my most recent dose 3 days ago and it has caused extreme anxiety (panic attacks), heart palpitations and just feeling off in general. I usually get muscle aches and fatigue for a couple of days after the injection, but now I have the awful anxiety and "spaciness" too. Anyone else relate to this this? Thank you!

A myRAteam Member said:

As awful as this all is, it's great to know I'm not the only one that had this reaction. I think I will try one more dose of the Cimzia since it has been helping a lot with the pain, but if I get those "I feel crazy" side effects again, I'm calling it quits with it. Thanks for your response. Feel better.

posted over 1 year ago
A myRAteam Member said:

Omgosh yes! I tried Cimzia but just couldn’t continue because of those symptoms plus contual diarrhea. I Felt horrible and had more muscule pain than ever before! I stopped. I would have those spacey moments as well. didn’t know what that was but it was too weird for me! I’m sorry you are going through that but glad to know it wasn’t just me! Just now coming out of it! Hope you feel better soon.

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in